Alert archive / Illinois / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 182, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jul 30, 2024, 3:48 PM CDT for 5 counties in Illinois. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2024, 3:48 PM CDT (20:48 UTC)
- Expired
- Jul 30, 2024, 4:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Coles County, IL, Douglas County, IL, Macon County, IL, Moultrie County, IL, Shelby County, IL
The radar
The Lincoln radar (KILX), 81 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 4:04 PM CDT | TSTM WND DMG | 1 Se Bethany, IL | Powerline down on Robinson St between Dixie St and Hale St. |
| Jul 30, 4:30 PM CDT | TSTM WND DMG | 1 Wnw Mattoon, IL | Tree down across road on the block between 25th and 26th streets on Western Ave. |
| Jul 30, 4:30 PM CDT | TSTM WND DMG | 2 W Mattoon, IL | Large tree down on two cars near the intersection of Marshall Ave and 36th St. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 30, 2:58 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.8 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 695 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 1102 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted.
894
WUUS53 KILX 302048
SVRILX
ILC029-041-115-139-173-302130-
/O.NEW.KILX.SV.W.0182.240730T2048Z-240730T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
348 PM CDT Tue Jul 30 2024
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Western Coles County in east central Illinois...
Moultrie County in central Illinois...
Central Shelby County in central Illinois...
Southwestern Douglas County in east central Illinois...
Southeastern Macon County in central Illinois...
* Until 430 PM CDT.
* At 348 PM CDT, severe thunderstorms were located along a line
extending from Long Creek to near Dalton City to near Moweaqua,
moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Severe thunderstorms will be near...
Bethany and Dalton City around 355 PM CDT.
Lovington and Findlay around 400 PM CDT.
Sullivan around 405 PM CDT.
Other locations in the path of these severe thunderstorms include
Arthur, Allenville, Windsor, Arcola and Cooks Mill.
This includes Interstate 57 between mile markers 193 and 205.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3955 8829 3931 8852 3948 8902 3969 8902
3984 8890 3981 8874 3979 8874 3979 8868
3971 8828
TIME...MOT...LOC 2048Z 287DEG 41KT 3982 8884 3970 8890 3957 8901
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Shimon2 follow-up statements
649
WWUS53 KILX 302110
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
410 PM CDT Tue Jul 30 2024
ILC041-115-302120-
/O.CAN.KILX.SV.W.0182.000000T0000Z-240730T2130Z/
Douglas-Macon-
410 PM CDT Tue Jul 30 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DOUGLAS AND
SOUTHEASTERN MACON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central and east central Illinois.
&&
LAT...LON 3955 8829 3931 8852 3947 8891 3961 8879
3973 8878 3965 8847 3963 8829
TIME...MOT...LOC 2110Z 298DEG 43KT 3965 8857 3955 8861 3945 8877
$$
ILC029-139-173-302130-
/O.CON.KILX.SV.W.0182.000000T0000Z-240730T2130Z/
Coles-Moultrie-Shelby-
410 PM CDT Tue Jul 30 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR WESTERN COLES...MOULTRIE AND NORTHEASTERN SHELBY COUNTIES...
At 410 PM CDT, severe thunderstorms were located along a line
extending from near Lovington to near Sullivan to near Shelbyville,
moving southeast at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Windsor, Allenville, and Cooks Mill around 415 PM CDT.
Mattoon around 420 PM CDT.
Humboldt around 425 PM CDT.
Other locations impacted by these severe thunderstorms include Wolf
Creek State Park, Westervelt, Kirksville, Gays, Paradise, Trowbridge,
and Strasburg.
This includes Interstate 57 between mile markers 193 and 199.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3955 8829 3931 8852 3947 8891 3961 8879
3973 8878 3965 8847 3963 8829
TIME...MOT...LOC 2110Z 298DEG 43KT 3965 8857 3955 8861 3945 8877
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Shimon435
WWUS53 KILX 302127
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
427 PM CDT Tue Jul 30 2024
ILC029-139-173-302136-
/O.EXP.KILX.SV.W.0182.000000T0000Z-240730T2130Z/
Coles-Moultrie-Shelby-
427 PM CDT Tue Jul 30 2024
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN COLES...MOULTRIE AND
NORTHEASTERN SHELBY COUNTIES WILL EXPIRE AT 430 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty
winds are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central and east central Illinois.
Remember, a Severe Thunderstorm Warning still remains in effect for
southern Shelby County until 530 PM.
&&
LAT...LON 3955 8829 3931 8852 3947 8891 3961 8879
3973 8878 3965 8847 3963 8829
TIME...MOT...LOC 2126Z 287DEG 41KT 3960 8835 3950 8839 3940 8856
$$
ShimonWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 2:06 PM CDT, 1 hour 42 minutes earlier. Its key messages:
- Multiple rounds of severe storms are expected across the Midwest through Thursday. There is an Enhanced Risk (level 3 of 5) for severe storms along and west of a Canton to Taylorville line today.
- Heat and Humidity also continue through Thursday with afternoon highs in the 90s and heat indices peaking each day between 95-110 degrees.
Area forecast discussion, Jul 30, 2:06 PM CDT, 1 hour 42 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 206 PM CDT Tue Jul 30 2024 .KEY MESSAGES... - Multiple rounds of severe storms are expected across the Midwest through Thursday. There is an Enhanced Risk (level 3 of 5) for severe storms along and west of a Canton to Taylorville line today. - Heat and Humidity also continue through Thursday with afternoon highs in the 90s and heat indices peaking each day between 95-110 degrees. && .DISCUSSION... Issued at 200 PM CDT Tue Jul 30 2024 THROUGH TONIGHT... The line of storms that rolled through portions of central Illinois this morning has continued southeast across the Ohio Valley this afternoon. This has overworked portions of central Illinois where temps are slowly recovering, rising into the mid to upper 80s early this afternoon. Satellite imagery shows the western edge of the cold pool interacting with the warm sector across portions of north central MO SE across the St Louis area where dew points have been pooling in the mid to upper 70s. MLCAPE values are peaking around 3500 J/kg in the vicinity of that boundary but quickly drop off to 1000 J/kg or less across most of central Illinois where MLCin is also 100-200 J/kg. As such, the ongoing cluster of storms moving into the Illinois River Valley are expected to continue to struggle with the highest severe threat currently along the aforementioned boundary just to our west where upscale growth is expected. This boundary is very slowly trying to lift northeast so would not completely rule out the severe storms clipping the far SW/S portions of the forecast area where the enhanced risk is currently depicted by the SPC. Overnight the low level jet is expected to strengthen to our west with the strongest convergence across portions of western Iowa initially, but gradually spreading east across central Illinois overnight as the low level jet veers. This will support continued chances for thunderstorms overnight including a potential third MCS for the region. WEDNESDAY... A warm front will remain draped over northern Illinois Wednesday with a broad warm sector across the remainder of Illinois characterized by dew points in the lower to mid 70s and strong instability with MLCAPE near 4000 J/kg in spots. Convective evolution again contains a lot of uncertainty, but models have the general idea of an ongoing MCS Wednesday morning (initiating off of overnight LLJ over Iowa) will be tracking E/SE across portions of northern and/or central Illinois. Strong recovery is expected after this morning round of storms with additional storms firing in the vicinity of the warm front Wednesday afternoon and quickly growing upscale. Deep layer shear remains seasonably strong Wednesday afternoon, around 40-45 kt supporting storm organization. 0-3km shear vectors are progged to be stronger than today, closer to 30- 35kt which will be better for mesocyclone genesis. Meanwhile, temperatures in the low to mid 90s and dew points well into the 70s will result in heat indices of 100-110 area wide. Convective debris and cloud cover complicates confidence levels in these details enough to preclude additional heat headlines at this time, but at least portions of the area will need a new heat advisory Wednesday. THURSDAY AND FRIDAY... A closed upper low is expected to develop Thursday over Iowa and slowly track east across central Illinois Thursday night into Friday. Moderately strong instability is once again expected across central Illinois Thursday ahead of this low and will support additional strong to severe storms, especially late in the afternoon and into the evening. Attendant surface low and cold front will work across central Illinois Thursday night into Friday morning. Additional showers and storms will be possible during the day Friday as the upper low passes through the area, but precip chances will diminish from the west behind the departing low through the latter half of the day. Highs in the low to mid 90s ahead of the low Thursday will give way to more seasonable highs in the mid 80s Friday. SATURDAY THROUGH TUESDAY... High pressure builds over the region this weekend with dry weather favored and temperatures continuing to run closer to the seasonal norms, though humidity levels will likely remain elevated. A cold front may sag into portions of the state early next week bringing the next chance for shower and storms. Deubelbeiss && .AVIATION... (For the 18z TAFs through 18z Wednesday Afternoon) Issued at 1225 PM CDT Tue Jul 30 2024 A modest SSW breeze and VFR conditions will prevail through mid afternoon across central Illinois in the wake of early morning storms. Another round of storms is possible across portions of central Illinois late this afternoon and evening with confidence greatest further west. Winds should settle back out of the S/SSW once any storms exit the area late this evening and overnight. Yet another round of storms is possible mid to late Wednesday morning into the afternoon. Deubelbeiss && .ILX WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM CDT this evening for ILZ040-047>052-061- 066>068-071>073. &&
Hazardous weather outlook, Jul 30, 2:31 PM CDT, 1 hour 17 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 231 PM CDT Tue Jul 30 2024 ILZ027>031-036>038-041>046-053>057-062-063-311945- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Mason- Logan-De Witt-Piatt-Champaign-Vermilion-Macon-Moultrie-Douglas-Coles- Edgar-Cumberland-Clark- 231 PM CDT Tue Jul 30 2024 This Hazardous Weather Outlook is for central Illinois, east central Illinois and west central Illinois. .DAY ONE...Tonight. There is a slight risk (level 2 of 5) for severe storms this evening through tonight. Damaging wind gusts is the primary hazard but isolated large hail is also possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a marginal risk (level 1 of 5) for severe storms Wednesday and a marginal to slight risk (level 2 of 5) for severe storm Thursday. Heat index values of 100 to 110 degrees are expected Wednesday and Thursday. A few storms may linger into the day Friday but are not expected to be severe. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening and tonight. Expected storm motion is toward the southeast around 50 mph. ILZ040-047>052-061-066>068-071>073-311945- Schuyler-Cass-Menard-Scott-Morgan-Sangamon-Christian-Shelby- Effingham-Jasper-Crawford-Clay-Richland-Lawrence- 231 PM CDT Tue Jul 30 2024 This Hazardous Weather Outlook is for central Illinois, southeast Illinois and west central Illinois. .DAY ONE...Tonight. There is an enhanced risk (level 3 of 5) for severe storms late this afternoon through tonight. Damaging wind gusts is the primary hazard but isolated large hail is also possible. Heat indices of 100 to 105 are possible this afternoon and early evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a marginal risk (level 1 of 5) for severe storms Wednesday and Thursday. Heat index values of 100 to 110 degrees are expected Wednesday and Thursday. A few storms may linger into the day Friday but are not expected to be severe. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed This evening west of a Canton to Taylorville line. Expected storm motion is toward the southeast around 50 mph. Deubelbeiss
In the hours before
Local storm report, Jul 30, 10:30 AM CDT, 5 hours 18 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1030 AM CDT Tue Jul 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 AM Non-Tstm Wnd Dmg 4 SSE Jewett 39.16N 88.22W
07/30/2024 Jasper IL Law Enforcement
Large tree limb down on power line.
&&Local storm report, Jul 30, 10:31 AM CDT, 5 hours 17 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1031 AM CDT Tue Jul 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 AM Tstm Wnd Dmg 3 ENE Newton 39.00N 88.11W
07/30/2024 Jasper IL Public
Six inch tree limbs down east of Newton.
&&Local storm report, Jul 30, 10:32 AM CDT, 5 hours 16 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1032 AM CDT Tue Jul 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 AM Tstm Wnd Dmg 2 ESE Lawrenceville 38.72N 87.66W
07/30/2024 Lawrence IL Public
Corrects previous non-tstm wnd dmg report
from 2 ESE Lawrenceville. Large tree limbs
down.
&&Local storm report, Jul 30, 10:50 AM CDT, 4 hours 58 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Lincoln IL
1050 AM CDT Tue Jul 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 AM Tstm Wnd Gst Marietta 40.50N 90.39W
07/30/2024 E60 MPH Fulton IL Emergency Mngr
Estimated 50-60 mph winds around Marietta.
0746 AM Tstm Wnd Dmg 3 NNE Springfield 39.83N 89.61W
07/30/2024 Sangamon IL Trained Spotter
Multiple 2 diameter tree branches down at
intersection of Piper Rd and Vincent St. One
4-6 diameter branch down on West St...just
south of Vincent St.
0749 AM Tstm Wnd Dmg Springfield 39.80N 89.65W
07/30/2024 Sangamon IL Broadcast Media
Report of power lines down in several spots
across Springfield with additional reports
of tree damage.
0908 AM Tstm Wnd Dmg Sullivan 39.60N 88.61W
07/30/2024 Moultrie IL Broadcast Media
Report of 6 inch diameter tree limbs down...
with additional reports of tree damage.
0910 AM Tstm Wnd Dmg 5 WNW Effingham 39.15N 88.63W
07/30/2024 Effingham IL Broadcast Media
Report of a power line down in the Lake Sara
area.
0932 AM Tstm Wnd Dmg 1 SW Toledo 39.26N 88.26W
07/30/2024 Cumberland IL Broadcast Media
Report of a power line down.
0938 AM Tstm Wnd Dmg 4 SSE Jewett 39.16N 88.22W
07/30/2024 Jasper IL Law Enforcement
Large tree limb down on power line.
0944 AM Tstm Wnd Dmg 3 ENE Newton 39.00N 88.11W
07/30/2024 Jasper IL Public
Six inch tree limbs down east of Newton.
1017 AM Tstm Wnd Dmg 2 ESE Lawrenceville 38.72N 87.66W
07/30/2024 Lawrence IL Public
Large tree limbs down.
&&Special weather statement, Jul 30, 1:34 PM CDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Lincoln IL
134 PM CDT Tue Jul 30 2024
ILZ036-041-301900-
Mason-Fulton-
134 PM CDT Tue Jul 30 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN FULTON AND CENTRAL
MASON COUNTIES THROUGH 200 PM CDT...
At 134 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ipava, or near Lewistown, moving southeast at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Havana, Lewistown, Cuba, Ipava, Bath, Kilbourne, Table Grove,
Bernadotte, Forest City, Smithfield, Bryant, Liverpool, Marietta,
Topeka, Chatauqua Park, Duncan Mills, Goofy Ridge, and Little
America.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4034 9045 4044 9045 4056 9038 4036 8976
4023 8987 4013 9004
TIME...MOT...LOC 1834Z 297DEG 48KT 4040 9029
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
ShimonSpecial weather statement, Jul 30, 2:17 PM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Lincoln IL
217 PM CDT Tue Jul 30 2024
ILZ041-042-047-048-050-051-301945-
Logan-Sangamon-Mason-Morgan-Menard-Cass-
217 PM CDT Tue Jul 30 2024
...STRONG THUNDERSTORMS WILL IMPACT MENARD...SOUTHWESTERN LOGAN...
NORTHWESTERN SANGAMON...SOUTHEASTERN CASS...SOUTHEASTERN MASON AND
NORTHEASTERN MORGAN COUNTIES THROUGH 245 PM CDT...
At 217 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Easton to near Literberry. Movement was
southeast at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Springfield, Mason City, Petersburg, Athens, Virginia, Alexander,
Sherman, Williamsville, New Berlin, Ashland, Pleasant Plains,
Greenview, Tallula, Elkhart, Middletown, Abraham Lincoln Capital
Airport, Literberry, Oakford, Philadelphia, and Berlin.
This includes the following highways...
Interstate 55 between mile markers 105 and 120.
Interstate 72 between mile markers 76 and 91.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4007 8940 3964 8990 3988 9029 4025 8981
TIME...MOT...LOC 1917Z 303DEG 39KT 4021 8983 3988 9023
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
ShimonThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 7:25 PM CDT | Tornado Warning | ILX | Christian | 50 min |
| Jul 29, 8:05 PM CDT | Tornado Warning | ILX | Christian, Macon, Sangamon | 40 min |
| Jul 29, 8:07 PM CDT | Tornado Warning | ILX | Christian, Shelby | 23 min |
| Jul 30, 12:53 AM CDT | Dense Fog Advisory | ILX | Cass, Champaign, Christian, DeWitt, Fulton, Logan and 13 more | 7 hr |
| Jul 30, 2:23 AM CDT | Heat Advisory | ILX | Cass, Christian, Clay, Crawford, Effingham, Jasper and 8 more | 18 hr |
| Jul 30, 6:11 AM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 49 min |
| Jul 30, 6:33 AM CDT | Severe Thunderstorm Warning | ILX | Fulton | 42 min |
| Jul 30, 6:40 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Schuyler | 35 min |
| Jul 30, 7:02 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard, Morgan, Sangamon | 43 min |
| Jul 30, 7:30 AM CDT | Special Weather Statement | ILX | Menard, Sangamon | 45 min |
| Jul 30, 8:05 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon, Shelby | 40 min |
| Jul 30, 8:36 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Coles, Cumberland, Effingham, Macon, Moultrie and 1 more | 24 min |
| Jul 30, 8:58 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Effingham, Jasper, Moultrie, Shelby | 47 min |
| Jul 30, 9:37 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Cumberland, Jasper, Lawrence, Richland | 38 min |
| Jul 30, 10:11 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Lawrence, Richland | 19 min |
| Jul 30, 1:34 PM CDT | Special Weather Statement | ILX | Fulton, Mason | 26 min |
| Jul 30, 2:17 PM CDT | Special Weather Statement | ILX | Menard | 28 min |
| Jul 30, 3:17 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, Macon, Moultrie, Sangamon, Shelby | 43 min |
| Jul 30, 4:22 PM CDT | Severe Thunderstorm Warning | ILX | Richland | 38 min |
| Jul 30, 4:25 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Cumberland, Effingham, Shelby | 65 min |
| Jul 30, 4:54 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 51 min |
| Jul 30, 5:17 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper, Lawrence, Richland | 43 min |
| Jul 30, 5:32 PM CDT | Special Weather Statement | ILX | Schuyler | 28 min |
| Jul 30, 5:45 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Crawford, Jasper, Lawrence, Richland | 36 min |
| Jul 30, 5:54 PM CDT | Areal Flood Advisory | ILX | Effingham, Jasper, Lawrence, Richland | 3 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.